# SDR 4DPA2022082300001

- Difficulty date: August 23, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N241JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 34,928 hours, 30,125 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Valve
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED SHORT AFTER TAKEOFF GOT EICAS  MESSAGE BLD 2 VALVE FAIL AND ALSO BLD  2 VLV CLSD, PACK 2 VLV CLSD. CORR ACTION MX DID AN OPERATIONAL CHECK OF ENGINE 1 AND 2 BLD VALVE AND OPS CHECK WAS GOOD NO FAULTS WAS FOUND.
